# SDR TRAX200600769

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER STRUCTURE BETWEEN FRAME 13 AND 17 RT STRINGER. CORROSION REMOVED ON INNER STRUCTURE BTN FR 13 AND 17 RT STRINGER 14 IAW SRM 51-21-42. INNER STRUCTURE BETWEEN FR 13 AND 17 RT STRGR 14 REPAIRED IAW SRM 53-31-50 FIG 402 COMPLIED WITH EC/TC EO 72-53-0236 MATERIAL THICKNESS 0.071  MATERIAL REMOVED 0.032 WITHIN LIMITS AS PER SRM 53-31-00 FIG 301 ASA RII C/W.  (CLOSED)
